MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number 86620
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
This event is being reported for aborted/cancelled procedure with a patient under sedation.It was reported that a clearsign amplifier for labsystem pro ep recording system was selected for use.A power cable of the clearsign has a short-circuit when turning on the isolation transformer (sparks were seen by the health care provider).The isolation transformer could be affected.Field service was requested to check the electrical functionality of all the ce connected to the isolation transformer.Procedure was cancelled due to this event.No patient complications were reported.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Updated product and related report number as this event is a duplicate.
 
Event or Problem Description
It was reported that a clearsign amplifier for labsystem pro ep recording system was selected for use.A power cable of the clearsign has a short-circuit when turning on the isolation transformer (sparks were seen by the health care provider).The isolation transformer could be affected.Field service was requested to check the electrical functionality of all the ce connected to the isolation transformer.Procedure was cancelled due to this event.No patient complications were reported.Additional information was received from response to gfe tw# (b)(4).It was confirmed that this event is a duplicate to complaint record.A fire was caused when the isolation transformer was turned on.The fire was stopped but the power cable was damaged.The patient had not yet arrived when the issue occurred.Therefore, no patient was involved at the time of procedure cancellation.

Brand Name
LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key19511342
Report Number2124215-2024-35584
Device Sequence Number20707476
Product Code DRQ
UDI-Device Identifier08714729884897
UDI-Public08714729884897
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86620
Device Catalogue Number86620
Device Lot Number1D423311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date08/28/2024
Date Device Manufactured08/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown